# SDR SIMA200920801A

- Difficulty date: November 2, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 20,713 hours, 18,518 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382610
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN BASE VISIT INSPECTION FOUND THE RIGHT AILERON DAMPER FITTING TO BE DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE RIGHT AILERON BY REPLACING DAMPER FITTING WITH NEW FITTING IAW EO-EM-27MR-122.  THE AIRCRAFT WAS RETURNED TO SERVICE.
